Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 426702, 11 pages
http://dx.doi.org/10.1155/2014/426702
Research Article

Dynamical Behavior of a Stochastic Food-Chain System with Beddington-DeAngelis Functional Response

College of Information Technology, Shanghai Ocean University, Shanghai 201306, China

Received 11 March 2014; Revised 13 May 2014; Accepted 18 May 2014; Published 11 June 2014

Academic Editor: Yongli Song

Copyright © 2014 Yanming Ge and Zigen Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Azar, J. Holmberg, and K. Lindgren, “Stability analysis of harvesting in a predator-prey model,” Journal of Theoretical Biology, vol. 174, no. 1, pp. 13–19, 1995. View at Publisher · View at Google Scholar · View at Scopus
  2. M. R. Myerscough, M. J. Darwen, and W. L. Hogarth, “Stability, persistence and structural stability in a classical predator-prey model,” Ecological Modelling, vol. 89, no. 1–3, pp. 31–42, 1996. View at Google Scholar · View at Scopus
  3. J. A. Axelsen, N. Holst, T. Hamers, and P. H. Krogh, “Simulations of the predator prey interactions in a two species ecotoxicological test system,” Ecological Modelling, vol. 101, no. 1, pp. 15–25, 1997. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Malchow, “Motional instabilities in prey-predator systems,” Journal of Theoretical Biology, vol. 204, no. 4, pp. 639–647, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. D. V. Vayenas, G. Aggelis, V. Tsagou, and S. Pavlou, “Dynamics of a two-prey-one-predator system with predator switching regulated by a catabolic repression control-like mode,” Ecological Modelling, vol. 186, no. 3, pp. 345–357, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Verdy, “Modulation of predator-prey interactions by the Allee effect,” Ecological Modelling, vol. 221, no. 8, pp. 1098–1107, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. M. M. Molina, M. A. Moreno-Armendáriz, and J. C. Seck Tuoh Mora, “On the spatial dynamics and oscillatory behavior of a predator-prey model based on cellular automata and local particle swarm optimization,” Journal of Theoretical Biology, vol. 336, pp. 173–184, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Křivan, “Behavioral refuges and predator-prey coexistence,” Journal of Theoretical Biology, vol. 339, pp. 112–121, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. Turchin, Complex Population Dynamics: A Theoretical/Empirical Synthesis, Princeton University Press, Princeton, NJ, USA, 2003. View at MathSciNet
  10. R. Xu, L. Chen, and F. Hao, “Periodic solutions of a discrete time Lotka-Volterra type food-chain model with delays,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 91–103, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Xu and Z. Ma, “Stability and Hopf bifurcation in a ratio-dependent predator-prey system with stage structure,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 669–684, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Hu, G. Gao, and W. Ma, “Dynamics of a three-species ratio-dependent diffusive model,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 2106–2114, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Li and L. Wang, “Stability and bifurcation of a delayed three-level food chain model with Beddington-DeAngelis functional response,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2471–2477, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. Gan, R. Xu, and P. Yang, “Bifurcation and chaos in a ratio-dependent predatory-prey system with time delay,” Chaos, Solitons and Fractals, vol. 39, no. 4, pp. 1883–1895, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. C. Gard, Introduction to stochastic differential equations, Marcel Dekker, New York, NY, USA, 1988. View at MathSciNet
  16. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, Princeton, NJ, USA, 2001.
  17. M. P. Hassell and G. C. Varley, “New inductive population model for insect parasites and its bearing on biological control,” Nature, vol. 223, no. 5211, pp. 1133–1137, 1969. View at Publisher · View at Google Scholar · View at Scopus
  18. J. R. Beddington, “Mutual interference between parasites or predators and its effect on searching efficiency,” Journal of Animal Ecology, vol. 44, pp. 331–341, 1975. View at Google Scholar
  19. D. L. DeAngelis, R. A. Goldsten, and R. Neill, “A model for trophic interaction,” Ecology, vol. 56, pp. 881–892, 1975. View at Google Scholar
  20. P. H. Crowley and E. K. Martin, “Functional response and interference within and between year classes of a dragonfly population,” Journal of the North American Benthological Society, vol. 8, pp. 211–221, 1989. View at Google Scholar
  21. G. T. Skalski and J. F. Gilliam, “Functional responses with predator interference: viable alternatives to the Holling type II model,” Ecology, vol. 82, no. 11, pp. 3083–3092, 2001. View at Google Scholar · View at Scopus
  22. R. Z. Khasminskii, Stochastic Stability of Differential Equations, Sijthoff & Noordhoff, Germantown, Md, USA, 1980. View at MathSciNet
  23. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1972. View at MathSciNet
  24. A. Friedman, Stochastic Differential Equations and Their Applications, Academic Press, New York, NY, USA, 1976. View at MathSciNet
  25. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  26. X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, UK, 2nd edition, 2007. View at MathSciNet
  27. M. B. Nevelson and R. Z. Khasminskii, Stochastic Approximation and Recurrent Estimation, Nauka, Moscow, Russia, 1972. View at MathSciNet
  28. H. Qiu, M. Liu, K. Wang, and Y. Wang, “Dynamics of a stochastic predator-prey system with Beddington-DeAngelis functional response,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 2303–2312, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  30. X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, UK, 2008. View at MathSciNet
  31. I. Barbălat, “Systèmes d'équations différentielles d'oscillations non linéaires,” Revue Roumaine de Mathematiques Pures et Appliquees, vol. 4, pp. 267–270, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. X. Li and X. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 2, pp. 523–545, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet